# SDR ASAA2025011155645

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT HAS CORROSION AROUND SCREW HOLES,AND OTHER SPOTS ON FLOOR STRUCTURE BEHIND THE SILL WEB PANEL. CIRCLED IN RED. GROUNDED - YES. AFTER FURTHER EVALUATION, CORROSION FOUND ON PREVIOUS REPAIR. NO ALLOWABLE DAMAGE LIMITS FOUND. REMOVED ADDITIONAL CORROSION FROM THE AFT PIT LOWER DOOR SILL STRAP IAW B737-800 SRM 53-60-15-1A-1. ORIG. THICKNESS IS .100" IAW B737-800 SRM 53-60-15-0I-1. REMOVED .011". REMAINING THICKNESS IS .089" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED PREVIOUS REPAIR EA: 800-53EA-21194 REV:00 AND REMOVED AND REPLACED AFT PIT LOWER DOOR SILL STRAP IAW B737-800 SRM 51-40-02 AND B737-800 SRM 51-40-05. REPAIR EA: 800-53EA-21194 REV:00 NO LONGER REQUIRED.
